# SDR ALG2006F00024

- Difficulty date: January 8, 2006
- Submitted: February 8, 2006
- Operation: Air carrier
- Aircraft: N522AL
- Make and model: Skrsky S76A
- Aircraft serial: 760236
- Engine: Allsn 250C30S
- System (JASC): 7714 · Engine RPM Indicating System
- Part: Gauge
- Part number: 7645005076101
- Condition: Inoperative
- Location: N1 Gauge
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ON LANDING APPROACH NR 2 ENGINE NE1 GAUGE WENT TO ZERO, SETTING OFF THE ENGINE OUT WARNING LIGHT AND OTHER WARNINGS.  REMOVED AND REPLACED N1 GAUGE WITH SERVICE UNIT.  (K)
